# SDR SIMA20151224001

- Difficulty date: December 24, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAT BEAM AT FRAME 23 IS CORRODED.  REPAIRED RT HAT BEAM AT FRAME 23 IAW SRM 53-21-10.
